×

Found 25 Documents (Results 1–25)

100
MathJax

One-dimensional Schrödinger operator on the half-line: the differential equation for eigenfunctions with respect to the spectral parameter and an analog of the Freud equation. (English) Zbl 1168.34367

Funct. Anal. Appl. 41, No. 3, 237-240 (2007); translation from Funkts. Anal. Prilozh. 41, No. 3, 84-88 (2007).
MSC:  34L40 34L05
PDF BibTeX XML Cite
Full Text: DOI

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

The functional structure of the monodromy matrix for Harper’s equation. (English) Zbl 0816.34058

Demuth, Michael (ed.) et al., Mathematical results in quantum mechanics: International conference in Blossin (Germany), May 17-21, 1993. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 70, 321-342 (1994).
MSC:  34L40 81Q05 34E20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification